# SDR MASA200601967

- Difficulty date: July 27, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 27,160 hours, 16,324 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7148 LAS.  LAS-SBA AND DIVERTED TO BFL DUE TO BAD WEATHER AND GLIDE SLOPE INTERMITTENT.  MX RESET THE RAD ALT AND GPWS.
